MathSciNet Relay Station
MathSciNet bibliographic data
MR2322071 (2008a:05227) 05C70 (05C62 05C85 68Q25)
Uehara, Ryuhei; Valiente, Gabriel Linear structure of bipartite permutation graphs and the longest path problem. Inform. Process. Lett. 103 (2007), no. 2, 71–77.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement